MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING (PS) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING (PS) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42512400810
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 10/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) g2: united arab emirates.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately three years three and a half months post implantation due to pain, instability, poly wear and implant fracture.Attempts to obtain additional information have been made; however, no more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h6, and h11.Visual inspection of the provided image performed.Item and lot number marked on the device confirmed as correct.The images clearly show that part of the device has fractured away into separate pieces.The main body of the device itself also appears to show signs of use with wear around the edges.Unable to perform fracture analysis from the provided images as the view of the fractured surface is not sufficient to do so.As the physical product was not returned, further analysis could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient presented to the clinic with increased instability in the left knee.The polyethylene liner was severely worn in the posterior aspects on the medial and lateral sides, and some plastic had broken off laterally.The small pieces of fractured plastic were removed from the joint.The trial implant was removed and the definitive implant placed.No intraoperative complications were reported.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING (PS) LEFT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23747563
Report Number3007963827-2025-00500
Device Sequence Number6023649
Product Code MBH
UDI-Device Identifier00889024237322
UDI-Public(01)00889024237322(17)260608(10)65048264
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2026
Device Catalogue Number42512400810
Device Lot Number65048264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age40 YR
Patient SexMale